# SDR DHL2003604743

- Difficulty date: May 15, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN WITH TWO DENTS BETWEEN STA 25.000 AND 45.000, L-24L - L-25L.  PERFORMED MAJOR REPAIR IAW EODHL-030513, ED-3285.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  BLENDED OUT DAMAGED AREA IAW EODHL-030513, ED-3285.  PERFORMED EDDY CURRENT INSPECTION IAW NDT SPM PART 06-10-01-001.  FABRICATED (4) FINGER DOUBLERS AND DOUBLER IAW EODHL-030513, ED-3285.  CLEANED, TREATED AND PRIMED AREA AND FINGER DOUBLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FINGER DOUBLERS AND DOUBLER WITH NEW FASTENERS IAW EODHL-030513, ED-3285, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
